# SDR USAA030136

- Difficulty date: August 13, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INNER SKIN CRACKED APPROX 1 INCH, AFT EDGE OF INNER SKIN OF MAIN ENTRY DOOR.  TRIMMED OUT CRACKS AND INSTALLED DOUBLER AND FILLER PER EA 76156.  (M)
